Alert archive / Ohio / Flash Flood Warnings in 2025
Flash Flood Warning 6, NWS Cleveland, OH
NWS Cleveland, OH issued this flash flood warning at Jun 18, 2025, 9:35 PM EDT for Cuyahoga County, Summit County, Ohio. It was in force for 108 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2025, 9:35 PM EDT (01:35 UTC)
- Expired
- Jun 18, 2025, 11:23 PM EDT
- In force
- 108 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cuyahoga County, OH, Summit County, OH
The radar
The Cleveland radar (KCLE), 28 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 1.6 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1783 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.4
The text
As transmitted.
069
WGUS51 KCLE 190135
FFWCLE
OHC035-153-190430-
/O.NEW.KCLE.FF.W.0006.250619T0135Z-250619T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Cleveland OH
935 PM EDT Wed Jun 18 2025
The National Weather Service in Cleveland has issued a
* Flash Flood Warning for...
Southeastern Cuyahoga County in northeastern Ohio...
Northern Summit County in northeastern Ohio...
* Until 1230 AM EDT.
* At 935 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Akron, Cuyahoga Falls, Solon, Hudson, Twinsburg, Streetsboro,
Macedonia, Stow, Broadview Heights, Aurora, Brecksville, Fairlawn,
Northfield, Richfield, Reminderville, Silver Lake, Boston Heights,
Glenwillow, Peninsula and Montrose-Ghent.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4130 8165 4133 8162 4135 8159 4135 8139
4119 8139 4111 8168 4128 8168
FLASH FLOOD...RADAR INDICATED
$$
031 follow-up statement
510
WGUS71 KCLE 190323
FFSCLE
Flash Flood Statement
National Weather Service Cleveland OH
1123 PM EDT Wed Jun 18 2025
OHC035-153-190333-
/O.CAN.KCLE.FF.W.0006.000000T0000Z-250619T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cuyahoga OH-Summit OH-
1123 PM EDT Wed Jun 18 2025
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN CUYAHOGA AND
NORTHERN SUMMIT COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 4130 8165 4133 8162 4135 8159 4135 8139
4119 8139 4111 8168 4128 8168
$$
03What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 8:29 PM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jun 18, 8:29 PM EDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
829 PM EDT Wed Jun 18 2025
.SYNOPSIS...
A cold front will move across the region this evening and
overnight. A strong upper level ridge of high pressure will
build over the Ohio Valley this weekend into early next week
and bring a Heat Wave across the region.
&&
.NEAR TERM /THROUGH THURSDAY NIGHT/...
8:29 PM EDT Update...
At time of writing, a QLCS was moving generally E'ward into north-
central OH in our CWA. This QLCS is expected to persist E'ward
through the rest of our CWA through about 1 AM EDT tomorrow
morning, give or take one hour. POP's have been updated
accordingly. Damaging straight-line wind gusts up to 60 to about
75 mph remain the primary severe convective WX hazard with the
QLCS and any discrete or semi-discrete multicells and perhaps
occasional supercells ahead of the line amidst an ambient
warm/moist sector environment consisting of the following: weak
to moderate boundary layer CAPE as low-level warm/moist air
advection from the Gulf continues, fairly steep low-level lapse
rates, moderate DCAPE, and moderate effective bulk shear. Severe
hail is not expected due to weak mid-level lapse rates and
unfavorably high ambient wet-bulb zero levels. Note: where the
warm sector boundary layer has stabilized via recent convective
outflow ahead of the QLCS, expect quick renewed boundary layer
destabilization via the aforementioned low-level warm/moist air
advection. A few tornadoes related to mesovortices and
mesocyclones remain possible in roughly the central and eastern
thirds of our CWA, where surface winds have the potential to
back to S'erly or SE'erly and enhance surface-based effective
SRH amidst favorably-low mixed layer LCL's. Latest trends in
surface obs show winds backing in parts of NE OH and NW PA
already, apparently in response to the deepening synoptic
surface low expected to track NE'ward from near southern Lake
Michigan toward central Lake Huron the rest of this evening
through the first few predawn hours of Thursday morning. Rest of
the forecast remains valid. Please see discussion below for
further details.
Previous Discussion from 3:45 PM EDT 6/18...
An MCV over Lake Erie is helping to force a batch of scattered
showers and thunderstorms from the lake into northern OH and
northwestern PA early this afternoon. The environment is most
supportive of heavy rain with this initial round, given skinny
instability profiles, high precipitable water values, and rather
marginal amounts of wind shear. With that said, a couple of
cells have been weakly rotating, so will continue to monitor for
isolated/marginal severe potential with the current activity. A
lull in activity is expected behind this activity for a few
hours into this evening, with warm, humid, and somewhat breezy
conditions. Hopefully everyone enjoys 70-75F dew points...
After the brief break, the main focus for severe weather arrives
from the west this evening. Radar/satellite/water vapor depict
an arcing and strongly-forced band of convection evolving near
the IL/IN border, with plenty of heating taking place ahead of
the line. The strong forcing and continued destabilization
should allow this line to surge into Northwest OH at a strong to
severe intensity this evening. The greatest forcing will pass
just northwest of the region, and timing gradually becomes an
issue farther east as we move towards and past sunset. So, the
greatest and highest-confidence severe threat is across
Northwest OH (in and near the SPC enhanced risk), with the
threat gradually lowering to the east. However, suspect the line
of storms will have enough momentum to remain strong to at
least locally severe to at least the I-77 corridor (even if
they're gradually weakening by then), with a lower-confidence
severe threat across the rest of Northeast OH and perhaps into
Northwest PA. There's certainly a chance hit-or-miss severe
weather occurs all the way east across our forecast area this
evening into tonight, though will need to assess the state of
the incoming storms this evening and environment across the
local area behind this afternoon's storms to say with more
confidence how far east an organized severe threat will persist
this evening. With that said, there are enough "pros" that the
SPC did expand the Slight Risk east to the OH/PA border with
their 12:30 PM convective outlook update. Activity should exit
OH by midnight, if not slightly earlier, with activity exiting
PA around or just after midnight (see timing in Key Messages).
In terms of potential severe hazards this evening, the
combination of moderate instability (1500-2500 J/KG of MLCAPE),
steep low-level lapse rates (0-3km lapse rates of 8-8.5C/km),
marginal to moderate downdraft CAPE of 700-900 J/KG, and
marginal to moderate shear (effective bulk shear 30-35kt and
0-3km shear of 20-30kt with modest SRH) across Northwest OH will
support primarily a damaging wind gust risk with a linear storm
mode. If there are any discrete cells, marginally severe hail
is possible...though the primarily linear mode and poor mid-
level lapse rates (near 6C/km) should limit large hail
potential. Shear is marginal for a tornado threat, though we
will need to watch for any bowing/surging portions of the line
or any rotating discrete cells that get ingested by the line
for a localized tornado risk. As storms push east this evening,
shear will remain similar to the values listed above or may
increase slightly...while instability and low-level lapse rates
gradually weaken farther east as we move past sunset. This will
likely maintain a primarily wind damage risk with surging/bowing
portions of the line farther east across our area...with lower
but non-zero hail and tornado potential. Will also need to
monitor for locally heavy rainfall and flooding with high
precipitable water values remaining in place and some recent
heavy rainfall, though increased flow aloft should keep storms
generally moving this evening and into tonight.
A general lull in activity is expected overnight tonight behind
the round of storms, though with the surface cold front trailing
behind the line of storms there could be some lingering shower
potential overnight tonight. Lows will generally dip into the
mid to upper 60s, with somewhat brisk southwest winds continuing
tonight into Thursday (gusts potentially 25-35 MPH) as low
pressure lifts into the Great Lakes. The axis of the mid and
level trough will swing through our region on Thursday. We will
continue with the chance for scattered rain showers and maybe
some isolated thunder during the day Thursday with the higher
POPs favoring the late morning through mid-afternoon timeframe.
Skinny instability profiles on Thursday could support transient
torrential rain-rates with convection, leading to localized
flooding concerns...especially if training impacts saturated
ground. Rain chances will taper off from west to east during
the late afternoon and evening as the trough axis begins exiting
to the east- southeast. Considerable cloudiness and push of a
slightly cooler, less humid airmass will follow the cold front
passage on Thursday with high temps in the mid to upper 70s.
Lows Thursday night will be on either side of 60 degrees. A
passing shower may push off the lake into Northeast OH/Northwest
PA Thursday night, but most of the area will stay dry.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
The big focus to end the work week and start the weekend will be the
transition into the first heat wave of Summer 2025. A mid/upper
trough will linger over the eastern Great Lakes and Northeast CONUS
Friday while strong subtropical mid/upper ridging amplifies over the
central Plains and Mississippi Valley in response to a closed
mid/upper low swinging into the Pacific Northwest. Northern Ohio and
NW PA will remain under the influence of the cooler mid/upper trough
and NW flow aloft Friday, although increasing southwesterly low-
level flow and resultant warm air advection will already start to
warm both temperatures and dew points compared to Thursday. Look for
highs to reach the upper 70s to low 80s areawide, with mid 80s in NW
Ohio as dew points rebound back into the mid 60s. Lows Friday night
will stay in the mid/upper 60s as dew points continue to increase
and hold up low temperatures.
The transition will really take place Saturday as the mid/upper
ridge further amplifies, with the center of a sub 595 DM H5 high
shifting northeastward across Missouri and southern Illinois. A warm
front will be arcing southeast from Upper Michigan through northern
Ohio early in the day on the eastern periphery of the strong thermal
ridging and associated EML, and this warm frontal boundary will
slowly shift east through the day as the aforementioned thermal
ridge drifts eastward. H85 temps will be approaching 25 C in NW Ohio
by 00Z Sunday per the latest NAM, and this will easily support
surface temperatures reaching the 90s in NW Ohio and upper 80s
elsewhere. Stuck with highs in the low 90s in NW Ohio at this time
for Saturday, but mid 90s are not out of the question if the
aforementioned thermal ridging builds in faster. Continued moisture
advection through the day will boost dew points into the upper 60s
to low 70s areawide, and with the wet ground and building EML
(reducing mixing), dew points have a better chance to stay higher
than normal during the day. This will at least raise heat indices
into the 90s areawide.
One wild card for Saturday will be a possible MCS, or the remnants
of one, riding southeastward down the warm front and into the Lower
Great Lakes. Our location on the eastern periphery of the EML and
associated theta e/instability gradient definitely supports a
complex before the EML and associated strong capping build eastward,
but confidence is low. The environment supports initiation in the
Upper Midwest and northern Great Lakes Friday night on the nose of a
strong low-level jet, but most early guidance suggests the complex
will outrun the best upper support and instability and weaken as it
dives toward PA and NY Saturday morning. There could also be an
outcome where the complex stays stronger and farther west depending
on the strength of the shortwave and location of the gradient. For
now, boosted PoPs slightly in NW PA late Friday night and Saturday,
and kept the rest of the area dry, but it will be monitored.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
The mid/upper ridge and associated thermal ridging will firmly build
overhead Sunday and persist through at least Tuesday as the closed
low in the West evolves into a longwave western CONUS trough and
forces the mid/upper ridge to expand downstream across the entire
central and eastern CONUS. Deterministic and ensemble guidance
remain in strong agreement on this evolution, with the H5 high
strengthening to 595-598 DM and sliding over the Ohio Valley Sunday
and Monday, then gradually sinking into the Tennessee Valley and Mid
Atlantic Tuesday and Wednesday. This will support an extended period
of high temperatures in the low to mid 90s, with the wet ground and
strong thermal capping beneath the EML helping to keep dew points
mostly in the 70s (reduced mixing). The worst of the heat will
likely peak Sunday through Tuesday when H85 temps will hover around
22 to 23 C, solidly supporting mid 90s, but even low 90s look to
linger through Wednesday as the ridging gradually flattens and 850
mb temps slowly cool.
The air temperatures will be less important than the consecutive
days of high heat and humidity and resultant heat indices.
Probabilities are increasing for heat indices to reach or exceed 100
in many areas Sunday through Tuesday due to the combination of the
air temperatures and high dew points, with only slight improvement
Wednesday. These values occurring for 3 to 4 consecutive days, the
first extended hot spell of the summer, and minimal relief at night
with low temperatures only dipping into the mid 70s will
significantly increase heat-related impacts to human health and
infrastructure. With all of this being said, the new NWS HeatRisk
product continues to show major impacts by Sunday and extreme
impacts by Monday and Tuesday across all of northern Ohio and NW PA.
Otherwise, strong capping should prevent any convection Sunday and
Monday, but have PoPs gradually increasing for scattered convection
Tuesday and Wednesday as the ridge gradually flattens and a cold
front slowly sinks down from the NW, but confidence in when a
frontal passage will eventually occur is low at this time.
&&
.AVIATION /00Z Thursday THROUGH Monday/...
Aloft, the axis of a primary disturbance is expected to move
from the Upper MS Valley to near western Lake Ontario, eastern
Lake Erie, and the Upper OH Valley by 00Z/Fri. As the
disturbance's axis shifts E'ward, SW'erly flow aloft will veer
to NW'erly. At the surface, a ridge continues to exit generally
E'ward before a cold front sweeps SE'ward across our region
between about 16Z/Thurs and 21Z/Thurs. Behind the front, another
ridge builds from the western Great Lakes and vicinity. Ahead of
the front, our regional surface winds trend S'erly to SW'erly
around 10 to 15 knots with gusts up to 20 knots or so. Behind
the front, W'erly to NW'erly winds are expected to be around 10
to 15 knots with gusts up to 25 knots, especially before
22Z/Thurs.
Ahead of the cold front, a line of thunderstorms was impacting
NW OH at 23:45Z/Wed. These storms will persist generally E'ward
through the rest of our region through ~05Z/Thurs and will
remain capable of producing brief/erratic surface wind gusts up
to 40 to 60 knots and perhaps a few tornadoes. Ahead of this
line of storms, isolated thunderstorms capable of producing
brief/erratic surface wind gusts up to 50 knots are expected.
Behind the line of storms, odds favor fair weather until
scattered rain showers and isolated thunderstorms likely
accompany the cold front passage and precede the front by up to
several hours later on Thursday. Expect brief MVFR/IFR with
showers and thunderstorms through Thursday. Fair weather should
return within no more than several hours after the surface cold
front's passage. Note: behind the primary line of thunderstorms,
widespread MVFR ceilings are expected and pockets of IFR
ceilings are possible between ~04Z/Thurs and ~21Z/Thurs.
Outlook...Current odds favor fair weather and VFR this Saturday
night through Monday.
&&
.MARINE...
A relatively short period of gusty SW winds will occur on Lake Erie
from west to east tonight and Thursday morning as a cold front
approaches and crosses the lake. The SW winds will increase to 15-25
knots first in the western basin around 04Z then in the central
basin by 06Z and in the eastern basin by 08Z, with the strongest
winds lasting about 6 to 10 hours. Issued mainly wind driven Small
Craft Advisories for this wind tonight into early Thursday afternoon
since the bulk of the 3 to 5 foot wave action will be in the
offshore waters. This should keep the rip current risk moderate in
most areas, with some high risk of rip currents possible in the
eastern basin.
Winds will turn NW and decrease to 5-15 knots Thursday afternoon
before turning SW at 5-15 knots by Friday into Saturday. SW winds
will then average 10-15 knots, occasionally up to 20 knots, late
Saturday through Monday
&&
.CLIMATE...
Daily Record High Maximum Temperatures
Date Toledo Mansfield Cleveland Akron Youngstown Erie
06-22 99(1988) 95(1988) 98(1988) 97(1988) 97(1933) 94(1988)
06-23 96(1911) 91(1964) 94(1948) 94(1923) 94(1943) 92(1964)
06-24 95(2005) 93(1933) 96(1952) 95(1923) 93(1952) 92(1952)
06-25 104(1988) 101(1988) 104(1988) 100(1988) 99(1988) 100(1988)
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from midnight tonight to 10 AM EDT
Thursday for LEZ142>145.
Small Craft Advisory from 2 AM to noon EDT Thursday for LEZ146.
Small Craft Advisory from 4 AM to 2 PM EDT Thursday for
LEZ147>149.
&&
SYNOPSIS...77
NEAR TERM...77/Jaszka/Sullivan
SHORT TERM...Garuckas
LONG TERM...Garuckas
AVIATION...Jaszka
MARINE...Garuckas
CLIMATE...Hazardous weather outlook, Jun 18, 4:25 PM EDT, 5 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 425 PM EDT Wed Jun 18 2025 LEZ061-147>149-167>169-OHZ012>014-022-023-033-089-PAZ001>003-192030- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Willowick to Geneva-on-the Lake OH-Geneva-on-the- Lake to Conneaut OH-Conneaut OH to Ripley NY-Willowick to Geneva-on- the-Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on- the-Lake to Conneaut OH beyond 5 nm off shoreline to US- Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Lake-Geauga-Ashtabula Inland-Portage-Trumbull- Mahoning-Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford- 425 PM EDT Wed Jun 18 2025 This Hazardous Weather Outlook is for Lake Erie, northeast Ohio and northwest Pennsylvania. .DAY ONE...Tonight. There is a marginal risk (level 1 of 5) for the potential of a few strong to severe thunderstorms this evening into the overnight across Northeast Ohio and Northwest Pennsylvania. The primary hazard will be damaging winds and large hail. Localized heavy rainfall may also be possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A strong upper level ridge of high pressure will build over the Ohio Valley this weekend into early next week and bring a Heat Wave across the region. Afternoon temperatures will climb into the lower and middle 90s Sunday through Tuesday. Heat indices will approach 100 to 103 degrees. Daily record high temperatures may be possible early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ144>146-164>166-OHZ009>011-018>021-027>032-036>038-047-192030- The Islands to Vermilion OH-Vermilion to Avon Point OH- Avon Point to Willowick OH- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Erie-Lorain-Cuyahoga-Seneca-Huron-Medina-Summit- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Marion-Morrow-Holmes- Knox- 425 PM EDT Wed Jun 18 2025 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Tonight. There is a slight risk (level 2 of 5) for the potential of severe thunderstorms this evening into the overnight across north central and northwest Ohio, generally west of a line from Cleveland to Mount Vernon. There is an enhanced risk (level 3 of 5) for severe weather across northwest Ohio this evening. The primary hazard will be damaging winds and large hail. An isolated tornado threat may be possible for areas of Northwest Ohio this evening. Localized heavy rainfall may be possible with these storms tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A strong upper level ridge of high pressure will build over the Ohio Valley this weekend into early next week and bring a Heat Wave across the region. Afternoon temperatures will climb into the lower and middle 90s Sunday through Tuesday. Heat indices will approach 100 to 103 degrees. Daily record high temperatures may be possible early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS. LEZ142-143-162-163-OHZ003-006>008-017-192030- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border-Lucas-Wood-Ottawa-Sandusky-Hancock- 425 PM EDT Wed Jun 18 2025 ...SEVERE THUNDERSTORM WATCH 436 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie and northwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. There is a slight risk (level 2 of 5) for the potential of severe thunderstorms this evening into the overnight across north central and northwest Ohio, generally west of a line from Cleveland to Mount Vernon. There is an enhanced risk (level 3 of 5) for severe weather across northwest Ohio this evening. The primary hazard will be damaging winds and large hail. An isolated tornado threat may be possible for areas of Northwest Ohio this evening. Localized heavy rainfall may be possible with these storms tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A strong upper level ridge of high pressure will build over the Ohio Valley this weekend into early next week and bring a Heat Wave across the region. Afternoon temperatures will climb into the lower and middle 90s Sunday through Tuesday. Heat indices will approach 100 to 103 degrees. Daily record high temperatures may be possible early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS.
In the hours before
Local storm report, Jun 18, 8:50 PM EDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
850 PM EDT Wed Jun 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM Tstm Wnd Dmg Loudonville 40.64N 82.23W
06/18/2025 Ashland OH Trained Spotter
Estimated 4 foot diameter tree down.
&&Local storm report, Jun 18, 8:52 PM EDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
852 PM EDT Wed Jun 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM Tstm Wnd Gst 3 ESE South Amherst 41.34N 82.18W
06/18/2025 M81 MPH Lorain OH ASOS
Measured gust at the Lorain County Airport.
&&
GaruckasLocal storm report, Jun 18, 9:04 PM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
904 PM EDT Wed Jun 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM Tstm Wnd Gst 1 NE North Ridgeville 41.40N 82.00W
06/18/2025 M62 MPH Lorain OH Mesonet
Mesonet station GW5974 NORTH RIDGEVILLE.
&&Local storm report, Jun 18, 9:06 PM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
906 PM EDT Wed Jun 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM Tstm Wnd Dmg Elyria 41.38N 82.10W
06/18/2025 Lorain OH Local Official
Extensive tree and power-line damage
reported across Elyria.
&&
JSLocal storm report, Jun 18, 9:09 PM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
909 PM EDT Wed Jun 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM Tstm Wnd Dmg 1 SSW Mansfield 40.75N 82.53W
06/18/2025 Richland OH Trained Spotter
Large limb down.
&&Local storm report, Jun 18, 9:20 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
920 PM EDT Wed Jun 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM Tstm Wnd Dmg 1 WSW Parma Heights 41.38N 81.78W
06/18/2025 Cuyahoga OH Amateur Radio
8 inch diameter tree downed on two houses in
Parma Heights.
&&
NGThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:18 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain, Medina | 72 min |
| Jun 18, 8:25 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Knox, Wayne | 65 min |
| Jun 18, 8:25 PM EDT | Tornado Warning | CLE | Erie, Huron, Lorain | 35 min |
| Jun 18, 8:54 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Stark, Summit, Wayne | 81 min |
| Jun 18, 8:58 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain | 47 min |
| Jun 18, 9:19 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 41 min |
| Jun 18, 9:22 PM EDT | Tornado Warning | CLE | Geauga, Portage, Summit | 23 min |
| Jun 18, 9:40 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jun 18, 9:44 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 61 min |
| Jun 18, 9:47 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake, Mahoning, Trumbull | 73 min |
| Jun 18, 10:36 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 69 min |
| Jun 19, 12:46 AM EDT | River Flood Warning | CLE | Trumbull | 46 hr |
| Jun 19, 3:59 AM EDT | Beach Hazards Statement | CLE | Ashtabula, Cuyahoga, Erie, Lake, Lorain | 18 hr |
| Jun 19, 4:12 AM EDT | River Flood Warning | CLE | Cuyahoga, Summit | 3 hr |
| Jun 19, 12:30 PM EDT | Special Weather Statement | CLE | Ashtabula, Geauga, Lake | 45 min |
| Jun 19, 1:34 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Geauga, Portage, Summit | 116 min |
| Jun 19, 2:22 PM EDT | Special Weather Statement | CLE | Mahoning, Portage, Stark, Trumbull | 53 min |
| Jun 19, 3:26 PM EDT | River Flood Warning | CLE | Cuyahoga | 7 hr |
Nearby
Flash Flood Warnings in Ohio, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.